MathSciNet Relay Station
MathSciNet bibliographic data
MR463353 22E40
Margulis, G. A. Arithmetic properties of discrete subgroups. (Russian) Uspehi Mat. Nauk 29 (1974), no. 1 (175), 49–98.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement